# SDR CALA2018090401872

- Difficulty date: August 28, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 94,380 hours, 26,763 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 143N662143
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER EDGE BEAM GOUGED. REMOVED AND REPLACED EDGE BEAM AT FWD CARGO DOOR LWR SIDE IAW SRM 51-40-02 PAGE 2 PARA 4B AND IPC 52-34-01-05 AND DWG 143N6603. WORK ACCOMPLISHED AND INSPECTED. INSPECTION COMPLETED AND ACCEPTED.
